On Some Common Approximate Fixed Point Theorems

  • 1 The University of Burdwan, 713104, India
  • 2 The University of Burdwan, 713104, India

Abstract

In the present paper we establish some theorems on the existence of common approximate fixed points for a pair of generalized contractive type mappings with the property that the diameter of the set of common ∈−fixed points is tending to zero as ∈ tends to zero.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] M. Berinde, Approximate Fixed Point Theorems, Stud. Univ. “Babes-Bolayi” Mathematica, vol. 1, 2006, 11-25.

  • [2] D. Dey, M. Saha, Approximate Fixed Point of Reich Operator, Acta Math. Univ. Comenianae, vol. 1, 2013, 119-123.

  • [3] D. Dey, A. K. Laha, M. Saha, Approximate coincidence point of two non-linear mappings, Journal of Mathematics, Hindawi Publishing Corporation, Article ID 962058, 2013.

  • [4] W. S. Du, F. Khojasteh, New results and generalizations for approximate fixed point property and their applications, Abstract and Applied Analysis, Article ID 581267, 2014.

  • [5] W. S. Du, On approximate coincidence point properties and their applications to fixed point theory, Journal of Applied Mathematics, Article ID 302830, 2012.

  • [6] M. A. Miandaragh, M. Postolache, S. Rezapour, Some approximate fixed point results for generalized α−contractive mappings, U.P.B. Sci. Bull., Series A, vol. 75, no. 2, 2013.

  • [7] B. E. Rhoades, A Comparison of Various Definitions of Contractive Mappings, Trans. Amer. Math. Soc., vol. 226, 1977, 257-290.

  • [8] S. Tijs, A. Torre, R. Branzei, Approximate Fixed Point Theorems, Libertas Mathematica, vol. 23, 2003, 35-39.

OPEN ACCESS

Journal + Issues

Search